# SDR AALA201802059015

- Difficulty date: January 9, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,767 hours, 29,056 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005720
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON THE FORWARD RIGHT HINGE FITTING, AFT DOOR IN NOSE WHEEL WELL AT FRAME 18, STRINGER 41R.  REPLACED THE HINGE FITTING IAW AMM 32-22-00-220-002A, AND CMM 52-82-32.
